# SDR FDEA201001140138

- Difficulty date: January 14, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3537
- Condition: Dented
- Location: Bs 1401 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1401,  1" BELOW S-25L. FUSELAGE SKIN IS DENTED.  MEASURED DENT AT STA 1401 S-25L,  A=1.0, Y=.050 . A/Y= 20, FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL III. REMOVED SHEAR TIE BETWEEN S-25L TO S-26L. CUT OUT DAMAGED SKIN 3"X4" IAW SRM 53-00-01 FIG 201 REPAIR 2. FABRICATED DOUBLER AND FILLER IAW SRM 53-00-01 FIG 201 REPAIR 2.  LOCATED AND DRILLED HOLES IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01. ENLARGED CUT OUT BY .040 IAW SRM 53-  00-01 FIG 201 REPAIR 2. INSTALLED ALL PARTS IAW SRM 51-40-02.  CLASSIFIED CATEGORY "B" MAJOR REPAIR WITH  HFEC INSP AT 37,500 FC WITH INTERVALS AT 6000 FC IAW TABLE V OF SRM 53-00-01 FIG 201 REPAIR 2.
